Browse "MA-Journal Papers(저널논문)" byAuthorBaik, Hyungryul

Showing results 1 to 17 of 17

1
An upper bound on the asymptotic translation lengths on the curve graph and fibered faces

Baik, Hyungryulresearcher; Shin, Hyunshik; Wu, Chenxi, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.70, no.4, pp.1625 - 1637, 2021-09

2
Constructing pseudo-Anosov maps with given dilatations

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, GEOMETRIAE DEDICATA, v.180, no.1, pp.39 - 48, 2016-02

3
Fuchsian groups, circularly ordered groups and dense invariant laminations on the circle

Baik, Hyungryulresearcher, GEOMETRY & TOPOLOGY, v.19, no.4, pp.2081 - 2115, 2015-07

4
Genomic GPS: using genetic distance from individuals to public data for genomic analysis without disclosing personal genomes

Kim, Kunhee; Baik, Hyungryulresearcher; Jang, Chloe Soohyun; Roh, Jin Kyung; Eskin, Eleazer; Han, Buhm, GENOME BIOLOGY, v.20, no.1, 2019-08

5
Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

6
Limits of canonical forms on towers of Riemann surfaces

Baik, Hyungryulresearcher; Shokrieh, Farbod; Wu Chenxi, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.2020, no.764, pp.287 - 304, 2020-07

7
Minimal asymptotic translation lengths of Torelli groups and pure braid groups on the curve graph

Baik, Hyungryulresearcher; Shin, Hyunshik, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2020, no.24, pp.9974 - 9987, 2020-12

8
On laminar groups, Tits alternatives and convergence group actions on S-2

Alonso, Juan; Baik, Hyungryulresearcher; Samperton, Eric, JOURNAL OF GROUP THEORY, v.22, no.3, pp.359 - 381, 2019-05

9
On translation lengths of Anosov maps on the curve graph of the torus

Baik, Hyungryulresearcher; Kim, Changsub; Kwak, Sanghoon; Shin, Hyunshik, GEOMETRIAE DEDICATA, v.214, pp.399 - 426, 2021-09

10
Right-angled Artin groups in the C∞ diffeomorphism group of the real line

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, ISRAEL JOURNAL OF MATHEMATICS, v.213, no.1, pp.175 - 182, 2016-06

11
Spaces of invariant circular orders of groups

Baik, Hyungryulresearcher; Samperton, Eric, GROUPS GEOMETRY AND DYNAMICS, v.12, no.2, pp.721 - 763, 2018-06

12
Subgroup growth of right-angled Artin and Coxeter groups

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.101, no.2, pp.556 - 588, 2020-04

13
Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, COMBINATORICA, v.39, no.4, pp.779 - 811, 2019-08

14
The smallest positive eigenvalue of fibered hyperbolic 3-manifolds

Baik, Hyungryulresearcher; Gekhtman, Ilya; Hamenstaedt, Ursula., PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.120, no.5, pp.704 - 741, 2020-05

15
The space of geometric limits of abelian subgroups of PSL2(C)

Baik, Hyungryulresearcher; Clavier, Lucien, HIROSHIMA MATHEMATICAL JOURNAL, v.46, no.1, pp.1 - 36, 2016-03

16
The space of geometric limits of one-generator closed subgroups of PSL2(R)

Baik, Hyungryulresearcher; Clavier, Lucien, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.13, no.1, pp.549 - 576, 2013-03

17
Unsmoothable group actions on compact one-manifolds

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.8, pp.2333 - 2353, 2019-07

rss_1.0 rss_2.0 atom_1.0